MathSciNet Relay Station
MathSciNet bibliographic data
MR67155 (16,678b) 10.0X
Fryer, K. D. Note on permutations in a finite field. Proc. Amer. Math. Soc. 6, (1955). 1–2.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement